# SDR RRXA98558

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Inop
- Location: Nlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, NO GREEN NOSE LIGHT INDICATION, DOORS NOT LATCHED AND GEAR NOT LATCHED LIGHTS ARE ON, CYCLED THE GEAR SEVERAL TIMES, NO HELP.  ACCOMPLISHED QRH PROCEDURES, PREFORMED EMERGENCY LANDING.  PREFORMED T/S TO LANDING GEAR POSITION AND WARNING SYS.  FOUND NOSE GEAR DOWNLOCK LIMIT SWITCH INOP.  REMOVED AND REPLACED SAME.  PREFORMED TEST TO SYS OPS CHECKS GOOD IAW MM CH 32-60-0.
